# SDR HEEA966713

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 3442 · Weather Radar System
- Part: R/T Unit
- Part number: MI5851352
- Condition: Defective
- Location: Radar
- Component: P40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/T UNIT HAS BAD IF BOARD AND BAD MODULATOR BOARD CAUSING UNIT TO DROP OFF LINE IN MAP MODE.  ALSO GAIN VOLTAGE IS OUT OF SPECS.  AT MAXIMUM GAIN, UNABLE TO ADJUST.
